# SDR SWAA2023101302633

- Difficulty date: September 20, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DEFLECTION CONTROL RIB PANEL LOWER CENTER WEB ANGLE CRACKED AT O/B SIDE<[01] REMOVED LOWER CENTER WEB ANGLE AT L/H DEFLECTION CONTROL RIB AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED FASTENER HOLES ON LOWER CENTER WEB ANGLE AT L/H DEFLECTION CONTROL RIB AS PER SRM 51-20-07-0G-0. INSTALLED LOWER CENTER WEB ANGLE AT L/H DEFLECTION CONTROL RIB AS PER SRM 51-40-02.;[02] VERIFIED STEP 1
